# SDR DALA2023062705152

- Difficulty date: June 23, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 54,161 hours, 38,713 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORTS (2EA) STA Y:148 APPROX BTW -X:22 TO -X:56 AT CABIN PAX. SUMMARY OF NRC 00473: CORROSION LEVEL 2. FLOOR SUPPORT (1EA) STA Y:148 APPROX -X:56 AT CABIN PAX WAS REPLACED AND INSTALLED PER DWG 9936533 REV. CM AND B717-200 SRM 51-41-02-0G AND 51-41-08-0G AND FLOOR SUPPORT (1EA) STA Y:148 APPROX BTW -X:22 AT CABIN PAX WAS ATTENDED WITH NRC 00215. (LP #2830715)
